Skip to Content

I came of depo in november 2014 and I still havent had my period I keep getting sick in mornings?

Responses (2)

kaismama 18 Feb 2015

Have you done a pregnancy test? It is possble to get pregnant as soon as you stop it.

LousArk 23 Feb 2015

If you are not pregnant, then you may find that it is just taking a few months to get your periods back. Depo can do that to your body. The sickness may be unrelated.
If you're certain you aren't pregnant then you could try using the herbal tincture Agnus Castus (as long as you're not taking any other hormonal forms of birth control). I use the A. Vogel brand in a little water twice daily, & although it doesn't taste very nice, it sorted my hormones out & got my periods back into a regular pattern, after 2 years of erratic bleeding since coming off Depo.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions